# SDR CALA2020020300319

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 100,976 hours, 9,939 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Part number: H34795
- Condition: Broken
- Location: Wing Fuel Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RIGHT WING FUELLING DOOR PUSH TAB MISSING FROM MIDDLE LATCH. PART 1 , INTERIM REPAIR ACCOMPLISHED PER ECRA 5249-01143. CHECK EACH FLIGHT REQUIRED. CARRIED FOR FIVE (5) FLOGHT CYCLES. REF ECRA 5249-01143 PART 1,  6.   REPAIR OR REPLACE THE LATCH WITHIN 5 CYCLES. ACCOMPLISH STEPS 1-5 PER PART 1 BEFORE EACH FLIGHT. TOMC-APPROVAL FROM SC1ELBYC COMMENT ADDED SDR REPORTING DUE PDA. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
